# SDR FDEA201104051323

- Difficulty date: April 5, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 38,206 hours, 31,947 cycles
- Engine: Ge CF680
- Engine time: 4,568 hours, 2,653 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Contaminated
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GO-AROUND WITH APPROX 4.5 THOUSAND POUNDS OF  FUEL IN EACH OUTER TANK, NR 1 ENG FUEL CLOG LIGHT ILLUMINATED.  IT EXTINGUISHED, THEN RE-ILLUMINATED IN  LEVEL FLIGHT, THEN EXTINGUISHED.  NO ENGINE SECONDARIES.  CREW REPORTED NO NOTICED FLUCTUATION OF NR 1 ENGINE PARAMATERS DURING LIGHT ILLUMINATION.  DEBRIS FOUND IN FUEL FILTER. REMOVED NR 1 ENG FUEL FILTER, FOUND CONTAMINANTS THAT  LOOK TO BE SAND AND LINT FROM CLOTH OR PAPER. PER MOCC, FFC TO OPEN LT TANKS. DEFULED AIRCRAFT.  FFC SERVICES OPENED ALL ACFT FUEL TANKS. REF RO 5110262 AND MTSI 28-10-2801 FOR APPLICABLE AMM REFERENCES. ACFT OK FOR CONTINUED SERVICE.  TANK ENTRY AND INSPECTION COMPLIED WITH BY FFC SERVICES PERFORMED POWER ASSURANCE RUN PER JRH CH7, REPLACED NR 1 ENGINE FUEL FILTER REF. 7310/2808,  ACFT OK FOR SERVICE AT THIS TIME.
